# SDR DALA1036819855

- Difficulty date: November 20, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Misinstalled
- Location: Bs 218
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND MAIN PASSENGER CABIN STA 218, RBL 55 DOUBLE DRILLED HOLE THROUGH CUSP WEB AND FLOORBEAM.  REMOVED FLOORBEAM FITTING, STA 218, RBL 55.  FABRICATED IAW DWG NR3912075.  LOCATED AND DRILLED IAW SRM 51-10-4 TREATED AND PRIMED IAW SRM 51-10-3 AND INSTALLED NEW BEAM FITTING IAW SRM 51-30-5.
